Open Access
Translator Disclaimer
2016 Geometry of bounded Fréchet manifolds
Kaveh Eftekharinasab
Rocky Mountain J. Math. 46(3): 895-913 (2016). DOI: 10.1216/RMJ-2016-46-3-895

Abstract

In this paper, we develop the geometry of bounded Fr\'{e}chet manifolds. We prove that a bounded Fr\'{e}chet tangent bundle admits a vector bundle structure. But, the second order tangent bundle $T^2M$ of a bounded Fr\'{e}chet manifold $M$ becomes a vector bundle over $M$ if and only if $M$ is endowed with a linear connection. As an application, we prove the existence and uniqueness of an integral curve of a vector field on $M$.

Citation

Download Citation

Kaveh Eftekharinasab. "Geometry of bounded Fréchet manifolds." Rocky Mountain J. Math. 46 (3) 895 - 913, 2016. https://doi.org/10.1216/RMJ-2016-46-3-895

Information

Published: 2016
First available in Project Euclid: 7 September 2016

zbMATH: 1359.58004
MathSciNet: MR3544838
Digital Object Identifier: 10.1216/RMJ-2016-46-3-895

Subjects:
Primary: 58A05, 58B25
Secondary: 37C10

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.46 • No. 3 • 2016
Back to Top